4 doctors weighed in:

Does tamoxifen cause severe foot and joint pain?

4 doctors weighed in
Dr. Richard Orr
Surgery - Oncology
2 doctors agree

In brief: Extremely unusual

That is not a typical side effect of tamoxifen.

In brief: Extremely unusual

That is not a typical side effect of tamoxifen.
Dr. Richard Orr
Dr. Richard Orr
Thank
Dr. Jimmy Bowen
Physical & Rehabilitation Medicine

In brief: Foot and Joint Pain

Not something that is listed under common reactions to tamoxifen.
Would consider having it checked out as many other things would probably be the cause other than tamoxifen use.

In brief: Foot and Joint Pain

Not something that is listed under common reactions to tamoxifen.
Would consider having it checked out as many other things would probably be the cause other than tamoxifen use.
Dr. Jimmy Bowen
Dr. Jimmy Bowen
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
108,000 doctors available
Read more answers from doctors